Generalization of Mellin derivative and its applications


Kargin L., Corcino R. B.

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.27, no.8, pp.620-631, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 8
  • Publication Date: 2016
  • Doi Number: 10.1080/10652469.2016.1174701
  • Journal Name: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.620-631
  • Keywords: Stirling numbers, Bell numbers, exponential numbers and polynomials, geometricnumbers and polynomials, STIRLING NUMBERS
  • Akdeniz University Affiliated: No

Abstract

In this paper we define generalized exponential polynomials by means of the generalization of the Mellin derivative (xD). We give different proofs for some known results and obtain a new recurrence relation and a new operator formula for generalized exponential polynomials. We also define generalized geometric polynomials by means of the generalization of the Mellin derivative (xD) and obtain their basic properties.